Admissible modules on a symmetric space
Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque no. 173-174  (1989), p. 199-255
@incollection{AST_1989__173-174__199_0,
     author = {Ginsburg, Victor},
     title = {Admissible modules on a symmetric space},
     booktitle = {Orbites unipotentes et repr\'esentations III. Orbites et faisceaux pervers},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {173-174},
     year = {1989},
     pages = {199-255},
     zbl = {0706.22005},
     mrnumber = {1021512},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__173-174__199_0}
}
Ginsburg, Victor. Admissible modules on a symmetric space, in Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque, no. 173-174 (1989), pp. 199-255. http://www.numdam.org/item/AST_1989__173-174__199_0/

[BeBe] Beilinson A., Bernstein J. : Localisation de g-modules. - C.R.A.S. Paris 292 (1981), 15-18. | MR 610137 | Zbl 0476.14019

[BBD] Beilinson A., Bernstein J., Deligne P. : Faisceaux pervers. - Asterisque 100 (1982). | Numdam | MR 751966 | Zbl 0536.14011

[BeGi] Beilinson A., Ginsburg V., Schechtman V. : "Koszul duality", to appear in Geometry and Physics. | MR 1048505 | Zbl 0695.14009

[BeFe] Beilinson A., Feigin B. : A paper in preparation.

[BeSch] Beilinson A., Schechtman V. : Determinant bundles and Virasoro algebra. - to appear in Commun. Math. Phys. (1988). | Article | MR 962493 | Zbl 0665.17010

[BB] Borho W., Brylinski J.-L. : Differential operators on homogeneous spaces I - Invent. Math. 69 (1982), 437-476. | Article | MR 679767 | Zbl 0504.22015

[BB] Borho W., Brylinski J.-L. : Differential operators on homogeneous spaces III - Invent. Math. 80 (1985), 1-68. | Article | MR 784528 | Zbl 0577.22014

[BBl] Borho W., Brylinski J.-L. : Differential operators on homogeneous spaces II: Relative enveloping algebras. - Preprint, Max-Planck Institut 1986. | Numdam | MR 1015807 | Zbl 0702.22019

[BM] Borho W., Macpherson R. : Représentations des groupes de Weyl et homologie d'intersection pour les variétiés nilpotentes. - C.R.A.S. Paris 292 (1981), 707-710. | MR 618892 | Zbl 0467.20036

[Br] Brylinski J.-L. : Transformations canoniques et transformation de Fourier. - Asterisque, 140 (1986). | Numdam | MR 864073 | Zbl 0624.32009

[CasColl] Casian L. G., Collingwood D. H. : Complex geometry and asymptotics of or Harish-Chandra modules of real reductive Lie groups II. - Invent. Math. 86 (1986), 255-286. | Article | MR 856846 | Zbl 0657.22017

[Cas] Casselman W. : The differential equations satisfied by matrix coefficients. - Manuscript 1975.

[DP] Deconcini C., Procesi C. : Complete symmetric varieties. - Lect. Notes in Math. 996 (1983), 1-30. | MR 718125 | Zbl 0581.14041

[DP2] Deconcini C., Procesi C. : Complete symmetric varieties II. - Algebraic groups and related topics. Avdanced Studies in Pure Mathem. 6 (1985), 481-514. | Article | MR 803344 | Zbl 0596.14041

[Dr] Drinfeld V. : Two-dimensional l-adic representations of the fundamental group of a curve and automorphic forms on GL(2). - Amer. J. Math. 105 (1983), 85-114. | Article | MR 692107 | Zbl 0536.14014

[DV] Duflo M., Vergne M. : Sur le functeur de Zuckerman. - C.R.A.S. 304 (1987), 467-469. | MR 894570 | Zbl 0617.17007

[G] Gel'Fand I. M. : On generalized hypergeometric functions. - Soviet Math. Dokl. 288, 1 (1986), 14-18 (in Russian). | Zbl 0645.33010

[GG] Gel'Fand I. M., Gel'Fand S. I. : Generalized hypergeometric equations. - Soviet Math. Dokl. 288, 2 (1986), 279-283 (in Russian). | MR 843436 | Zbl 0634.58030

[Gi1] Ginsburg V. : Characteristic varieties and vanishing cycles. - Invent. Math. 84 (1986), 327-402. | Article | MR 833194 | Zbl 0598.32013

[Gi2] Ginsburg V. : Kahler geometry and Equivariant cohomology. - Funct. Anal. Appl. 21, 4 (1987). | MR 925070

[Gi3] Ginsburg V. : g-modules. Springer's representations and Bivariant Chern classes. - Advances in Math. 61 (1986), 1-48. | Article | MR 847727 | Zbl 0601.22008

[Gi4] Ginsburg V. : Fourier-Langlands duality on Reductive groups. - Funct. Anal. Appl. 22, 2 (1988). | MR 947613 | Zbl 0663.43003

[Helg] Helgason S. : Groups and Geometric Analysis. - Academic Press 1984. | MR 754767 | Zbl 0543.58001

[Ka] Kashiwara M. : B-function and holonomic systems. - Invent. Math. 38 (1976), 33-53. | Article | MR 430304 | Zbl 0354.35082

[KL] Kazhdan D., Lusztig G. : Representations of Coxeter groups and Hecke algebras. - Invent. Math. 53 (1979), 165-184. | Article | MR 560412 | Zbl 0499.20035

[Kos] Kostant B. : On the tensor product of a finite and an infinite dimensional representation. - J. Funct. Anal. 20 (1975), 257-285. | Article | MR 414796 | Zbl 0355.17010

[KoRa] Kostant B., Rallis S. : Orbits and Lie group representations associated to symmetric spaces. - Amer. J. Math. 93 (1971), 753-809. | Article | MR 311837 | Zbl 0224.22013

[Lan] Langlands R. : Problems in the theory of automorphic forms. - Lect. Notes in Math. 170 (1970), 18-86. | MR 302614 | Zbl 0225.14022

[La1] Laumon G. : Correspondance de Langlands géométrique pour les corps de functions. - Duke Math. J. 54 (1987). | MR 899400 | Zbl 0662.12013

[La2] Laumon G. : Un analogue global du cône nilpotent. - Preprint, Orsay 1987. | MR 962524 | Zbl 0688.14023

[Lu1] Lusztig G. : Intersection cohomology complexes on a reductive group. - Invent. Math. 75 (1984), 205-272. | Article | MR 732546 | Zbl 0547.20032

[Lu2] Lusztig G. : Character Sheaves I-V. - Advances in Math. 56 (1985), 193-237. | Article | MR 792706 | Zbl 0586.20018

Lusztig G. : Character Sheaves I-V. - Advances in Math. 57 (1985), 226-315. | MR 806210

Lusztig G. : Character Sheaves I-V. - Advances in Math. 59 (1986), 1-63. | Article | MR 825086 | Zbl 0602.20035

Lusztig G. : Character Sheaves I-V. - Advances in Math. 61 (1986), 103-155. | Article | MR 849848 | Zbl 0602.20036

[Lu3] Lusztig G. : Fourier transforms on a semisimple Lie algebra over 𝐅 q . - Lect. Notes in Math. 1271 (1987). | MR 911139 | Zbl 0654.20047

[Lu4] Lusztig G. : Characters of reductive groups over a finite field. - Ann. Math. Studies 107 (1984). | MR 742472 | Zbl 0556.20033

[Ma] Malgrange B. : Polynômes de Bernstein-Sato et cohomologie evanescente. - Astérisque 101-102 (1983), 230-242. | Numdam | MR 737934 | Zbl 0528.32007

[MiVi] Mirkovic I., Vilonen K. : Characteristic varieties of Character sheaves. - Invent. Math. (to appear). | MR 948107 | Zbl 0683.22012

[Sa] Saito M. : Modules de Hodge polarisable. - Preprint, R.I.M.S. 1986. | MR 1000123 | Zbl 0691.14007

[Ver] Verdier J.-L. : Spécialisation de faisceaux et monodromie modérée. - Asterisque 101-102 (1983), 332-364. | Numdam | MR 737938 | Zbl 0532.14008